NeoCitran Cold & Congestion Extra Strength Non-Drowsy Drink (Lemon)

$13.99

Pack Size: 10 pouches/box

Ingredients:
Each single dose pouch contains acetaminophen 650 mg and phenylephrine 10 mg.

For the relief of aches, pains, fever and sinus congestion.